Nov 9, 2008
I'm a fifty year old female and taking atripila due to hiv I have been having the side affects of weird dreams and bloating and anxitey but at the same time I've have been goin thru some family issues due to illness and it has took a toll on me. so is there a diet that i can follow to avoid some side effects?
| Response from Dr. Henry
For Atripla the side effects (most intense in first several weeks-usually diminish by week 4) can be worsened if taking the Atripla within hours of consuming a high fat content meal or snack (fat increases levels of efavirenz). Taking on empty stomach in the evening if often preferred. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does An Intermediate Hiv Test Result Mean?
- Visual Signs Of Hiv
- Does Having Other Sexually Transmitted Diseases Contribute To A Person's Risk Of Hiv Infection?
- Effects Of Hiv/aids On Youth
- Is It Normal For Children To Shiver When They Have A Fever?
- How Can Cam Be Used In The Management Of Chronic Hiv Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.